RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 71, Number 3, Pages 426–440 (Mi tmf4972)  

This article is cited in 1 scientific paper (total in 1 paper)

Phase diagrams and singularity at the point of a phase transition of the first kind in lattice gas models

S. N. Isakov


Abstract: Contour representation of the statistical sum of a $d$-dimensional $(d\geq 2)$ lattice gas models with the pair finite potential is studied. On the complex plane of the chemical potential $\mu$ the equation is found for the line of the phase transition of the first kind between two phases with the arbitrarily complicated periodic ordering of atoms of the lattice in the ground state in the assumption of the validity of Peierls' hypothesis. Inverse temperature $\beta=T^{-1}$ is also considered as complex and having a sufficiently large real part. Analyticity of the pressure outside the transition line is proved as well as the existence of finite limits of all derivatives of the pressure at $\mu$ going to the transition line. The explicit form of asymptotics of the limiting values of the derivatives $d^kp/d\mu^k\sim(k!)^{d/(d-1)}$ for real $\beta, \mu$ and large $k$ is found. It proves that the point of the first kind phase transition is an essentially singular point. Relation of the resut obtained to the properties of the system in metastable state is discussed.

Full text: PDF file (1675 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 71:3, 638–648

Bibliographic databases:

Received: 05.12.1985

Citation: S. N. Isakov, “Phase diagrams and singularity at the point of a phase transition of the first kind in lattice gas models”, TMF, 71:3 (1987), 426–440; Theoret. and Math. Phys., 71:3 (1987), 638–648

Citation in format AMSBIB
\Bibitem{Isa87}
\by S.~N.~Isakov
\paper Phase diagrams and singularity at the point of a~phase transition of the first kind in lattice gas models
\jour TMF
\yr 1987
\vol 71
\issue 3
\pages 426--440
\mathnet{http://mi.mathnet.ru/tmf4972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=910277}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 71
\issue 3
\pages 638--648
\crossref{https://doi.org/10.1007/BF01017098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L575800013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4972
  • http://mi.mathnet.ru/eng/tmf/v71/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Basuev, “Interphase Hamiltonian and first-order phase transitions: A generalization of the Lee–Yang theorem”, Theoret. and Math. Phys., 153:1 (2007), 1434–1457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:208
    Full text:56
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019